revlow Posted March 8, 2006 Share Posted March 8, 2006 Here's the basic Q, as said in the title: How do you know when you hit the sweet spot? I felt pretty good at 350 mg; then my toe snapping tic resurfaced. Here's the lengthy explanation of what I mean by that: Toe Snapping: OK it's weird, but is it a BP symptom?. It's a very annoying, distracting, and constant tic, and Lamictal has off and on rid me of this as I've titrated up (have no clue why it's dampened this, but it does). So once it started again, I went up to 375 mg. That worked okay, tic stopped, but still didn't feel quite "there" yet. So doc and I agree to up to 400 mg. Want to hear how people knew they'd reached their sweet spot? I've heard that generally (at least in the U.S.) the common treatment plan is to go to where you feel good, then add more till you feel worse, then back off. What exactly are the symtoms of "feeling worse"? And what are the signs that you are actually at that "sweet spot" dosage? How do you know? I've got some complicating factors. As most people here know, I'm on a pretty high dose of continual hormone replacement therapy, so it made sense to go up to 400 mg; really means I'm only getting 200 mg. And the hormone therapy itself (plus menopause) may be affecting my mood. I feel like crap tonight, feel a breakthough of depression. Been crying off and on for a couple hours. There are even more complications, which could be adding to this. Basically everyone I care about in my life is going through a serious health crisis. Mother recovering from a bad fall and a head injury, and possible mini-stroke(s). Father just had lengthy quadruple heart stent surgery, and is suffering complications. Looks pretty certain that roommate has prostate cancer; waiting on the biopsy. Lots more details here: Breathing a sigh of relief...my mom had a close call. The death of Dana Reeve hit me surprisingly hard today. Woke up this morning to the news and immediately started crying. Usually not one to get overly wrapped up in celebrity or even the deaths of celebrities, but this one was different. So I don't know what this all means. I'm hoping very much that Lamictal is all I'll need to take; really not thrilled at the possibility that I'll need to add more meds. It's quite possible that this depression is just transient. And I've certainly have enough circumstances to cause it, though up till now I have been handling all of it well, been very even keel. Am also getting hit with those "You're just a loser" thoughts. At least tonight I'm wondering if it's related to my dose of Lamictal, and would love to hear people's stories of how they knew when they'd hit the right dosage for them, and how they knew when they'd gone over it. Thanks, revlow PS - My apologies for the length of this post. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.